Fitness Minutes: (1,205)
1/29/13 3:20 P
I have not taken the er formula but took the regular and it made me sick. It didn't at first but then I started getting sick and after an MRI and several tests turning out negative I thought it may be the metformin when I eat something with an acid, oranges, vinegar in salad dressing and such. I told my doctor and she took me off it and put me on actos and then all my problems stopped.
I have never passed the pills but if I do not eat something and take the pills on an empty stomach I will have problems with having the runs. So I have take one in the morning and one at night after eating something.
You make the world a better place by making yourself a better person. Scott Sorrell But if we hope for what we do not yet have, we wait for it patiently. Romans 8:25 NIV
Call your pharmacist and ask. S/he will know whether that's common, whether it's a problem, or whether it just has to do with the kind of capsule they use. Don't worry about it sounding weird; pharmacists are used to far stranger questions. It won't be the weirdest question s/he ever heard, and it probably won't be the weirdest s/he hears today!
I have a weird and somewhat embarrassing question for anyone who takes Meformin, the extended release formula. I can't take the regular formula anymore because it makes me incredibly sick. I started taking the ER formula and it appears that after taking them, hours later, they are passing through me whole. Does anyone else have this issue? Is this weird? I seem to be getting some benefits from the pills, my sugars are lower, but this seems strange to me.
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.